Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the closeness of approach of complex rational fractions to a complex irrational number


Author: Lester R. Ford
Journal: Trans. Amer. Math. Soc. 27 (1925), 146-154
MSC: Primary 11J04
MathSciNet review: 1501304
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11J04

Retrieve articles in all journals with MSC: 11J04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1925-1501304-X
PII: S 0002-9947(1925)1501304-X
Article copyright: © Copyright 1925 American Mathematical Society